default search action
"Locally complete path independent choice functions and their lattices."
Mark R. Johnson, Richard A. Dean (2001)
- Mark R. Johnson, Richard A. Dean:
Locally complete path independent choice functions and their lattices. Math. Soc. Sci. 42(1): 53-87 (2001)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.